PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 145 | 2 | 121-139
Tytuł artykułu

Universal spaces in the theory of transfinite dimension, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We construct a family of spaces with "nice" structure which is universal in the class of all compact metrizable spaces of large transfinite dimension $ω_0$, or, equivalently, of small transfinite dimension $ω_0$; that is, the family consists of compact metrizable spaces whose transfinite dimension is $ω_0$, and every compact metrizable space with transfinite dimension $ω_0$ is embeddable in a space of the family. We show that the least possible cardinality of such a universal family is equal to the least possible cardinality of a dominating sequence of irrational numbers.
Słowa kluczowe
Rocznik
Tom
145
Numer
2
Strony
121-139
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-02-24
poprawiono
1993-06-24
Twórcy
  • Department of Mathematics, University of Warsaw, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [1] E. K. van Douwen, The Integers and Topology, in: Handbook of Set-Theoretic Topology, K. Kunen and J. E. Vaughan (eds.), North-Holland, 1984, 111-167.
  • [2] R. Engelking, Dimension Theory, PWN, Warszawa, 1978.
  • [3] R. Engelking, Transfinite dimension, in: Surveys in General Topology, G. M. Reed (ed.), Academic Press, 1980, 131-161.
  • [4] R. Engelking, General Topology, Heldermann, Berlin, 1989.
  • [5] L. A. Luxemburg, On transfinite inductive dimensions, Dokl. Akad. Nauk SSSR 209 (1973), 295-298 (in Russian); English transl.: Soviet Math. Dokl. 14 (1973), 388-393.
  • [6] L. A. Luxemburg, On compactifications of metric spaces with transfinite dimensions, Pacific J. Math. 101 (1982), 399-450.
  • [7] W. Olszewski, Universal spaces for locally finite-dimensional and strongly countable-dimensional metrizable spaces, Fund. Math. 135 (1990), 97-109.
  • [8] W. Olszewski, Universal spaces in the theory of transfinite dimension, I, ibid. 144 (1994), 243-258.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv145i2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.